Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 99, NWS Cleveland, OH

July 26, 2023Ashland County, Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2023, 5:49 PM EDT for Ashland County, Richland County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2023, 5:49 PM EDT (21:49 UTC)
Expired
Jul 26, 2023, 6:30 PM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1039 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1039 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS51 KCLE 262149
SVRCLE
OHC005-139-262230-
/O.NEW.KCLE.SV.W.0099.230726T2149Z-230726T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
549 PM EDT Wed Jul 26 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Richland County in north central Ohio...
  Central Ashland County in north central Ohio...

* Until 630 PM EDT.

* At 549 PM EDT, a severe thunderstorm was located near Ontario, or
  near Mansfield, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mansfield, Ashland, Shelby, Ontario, Hayesville, Savannah,
  Jeromesville, Bailey Lakes, Mifflin, Nova, Nankin, Shenandoah and
  Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4083 8273 4086 8273 4105 8229 4077 8217
      4074 8270
TIME...MOT...LOC 2149Z 254DEG 24KT 4081 8265 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
1 follow-up statement
594 
WWUS51 KCLE 262215
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
615 PM EDT Wed Jul 26 2023

OHC005-139-262230-
/O.CON.KCLE.SV.W.0099.000000T0000Z-230726T2230Z/
Richland OH-Ashland OH-
615 PM EDT Wed Jul 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN RICHLAND AND CENTRAL ASHLAND COUNTIES...

At 615 PM EDT, a severe thunderstorm was located near Ashland, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Ashland, Hayesville, Savannah, Jeromesville, Bailey Lakes,
Mifflin, Nankin, Shenandoah and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4075 8251 4093 8253 4099 8226 4077 8217
TIME...MOT...LOC 2215Z 269DEG 31KT 4083 8238 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:44 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 26, 4:44 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
444 PM EDT Wed Jul 26 2023

.SYNOPSIS...
Low pressure will move east across the central Great Lakes
region tonight, bringing a warm front east across eastern Great
Lakes region this evening. A cold front will move into the
central Great Lakes by Friday, moving south across the forecast
area on Saturday. High pressure builds in behind this front on
Sunday and Monday.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
This particular severe weather event has definitely been
challenging and somewhat not what was originally expected as the
outcome from the forecast earlier today. Due to active severe
weather operations ongoing at this time, we will keep this
portion of the near term discussion short. MLCAPE values have
topped out at 3000 J/KG if not more with downward CAPE values as
much as 1300 J/KG across portions of NW and north central Ohio
this afternoon. We expected this line of severe storms to
continue to track eastward through mid evening and mainly impact
the areas and counties closer to the lakeshore through 00z.

The bigger question which remains somewhat uncertain is how
things evolve late this evening into the overnight with the next
possible round of storms. Model guidance is still indicating
another round of potential strong to severe convection
redeveloping closer to the main mid level disturbance that is
responsible for our active weather today. We don't have a good
feel if this first round will use up all the available
thermodynamics and energy for the next possible line line of
convection late this evening. We do see scattered to clusters of
new convection that has recently developed over towards southern
Lake Michigan and northern Indiana. That will be the area of
focus if we do see additional storms becoming better organized
and possible track in our direction late this evening, after
00z for NW Ohio and after 03z for NE Ohio.

The mid level wave will exit to our northeast by early Thursday
morning. A weak frontal boundary will follow behind this system
and drift southward early on Thursday. It will slow down or
brief stall just south of the lakeshore across northern Ohio
Thursday as the steering flow becomes parallel to the surface
boundary. Additional isolated to scattered convection will very
well develop along and south of this weak front tomorrow
afternoon but should stay below severe limits with the lack of
atmospheric shear and dynamics. It will be another very warm if
not hot and humid day across the area Thursday afternoon with
highs expected to reach the upper 80s to lower 90s once again.
Any diurnal driven convection that develops during the heating
of the day will quickly fade away or drift south out of our
local area by Thursday evening.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
An active weather pattern will continue through the short term
period, with chances of showers and thunderstorms expected
Friday night into Saturday morning. In addition, high
temperatures are expected to surge into the 90s, marking the
hottest day in the CWA this year.

During the day Friday, no showers are expected to develop across the
area as dry mid-level air associated with an EML pushes across the
area, creating a cap and inhibiting convection. Throughout the day,
south to southwest winds at the surface will advect ample low level
moisture into the area, allowing dewpoints to climb into the low to
mid 70s. These winds will also increase WAA across the area and
allow temperatures to surge into the low to mid 90s, with the
warmest temperatures across the western counties. These temperatures
coupled with dewpoints will result in apparent temperature values in
excess of 100 degrees for nearly 6 hours. This will likely need a
heat headline, likely in the form of a Heat Advisory.

Chances of showers and thunderstorms ramp up late Friday evening and
persist through Saturday morning as an upper-level shortwave moves
east across the Great Lakes. Confidence in the severe potential
remains low as the storms are expected during a diurnally
unfavorable time. However, there is a non-zero chance of strong to
severe storms as current models suggest CAPE values exceeding 2000
J/kg along with a strong LLJ of 45-50 knots and ample low level
moisture across the area. Upper-level divergence associated with
this shortwave will also have the potential to enhance convection.
For now, SPC has highlighted the area in a Day 3 Marginal Risk for
severe weather. The primary hazard with storms that develop with be
strong winds.

In addition to a potential severe threat, there is also an
increasing likelihood of heavy rainfall and subsequent flooding.
Current models continue to suggest PWATs near 2 inches with warm
cloud layers exceeding 10kft, creating an environment conducive to
torrential rainfall. In addition, some models suggest shear vectors
becoming parallel to mean flow, which may promote backbuilding of
storms. This will need to closely be monitored.

On Saturday, showers and storms will gradually diminish from west to
east throughout the day as the trough axis and associated cold front
move east. There will again be a chance of strong to severe storms
Saturday afternoon, especially across the central and eastern
counties. Confidence in the storm potential is limited at this time
as models diverge in agreement on instability and shear, however the
potential of heavy rainfall and flooding will linger as PWATs near 2
inches persist ahead of the boundary. Temperatures will be a bit
cooler on Saturday as CAA begins to push across the area with the
boundary, allowing highs to only reach into the mid to upper 80s.
Unfortunately, the mugginess will persist creating apparent
temperatures closer to 90 degrees. Overnight lows on Saturday will
drop into the low 60s and humidity will finally start to move out of
the area.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
For the long term period, quieter weather is expected to move over
the area as ridge builds over the central US and a trough pushes
south across the NE US. This will provide the area with a break in
precipitation from Sunday through Tuesday afternoon. Temperatures on
Sunday will be a bit cool for July, only reaching into the mid to
upper 70s, but will gradually increase to be in the mid 80s by
Tuesday. Overnight lows will follow a similar pattern with Sunday
nigh lows in the 50s gradually increasing into the 60s. Chances of
showers will also begin to increase again Tuesday afternoon, but
with low confidence this far out, opted to keep PoPs at isolated to
scattered.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main aviation weather concerns for this TAF update will the
potential for scattered strong to severe convection impacting
some of our TAF sites in NW and north central Ohio later this
afternoon into the evening. VFR conditions will continue this
afternoon for all TAF locations and can be expected outside of
any showers and storms that move through later this evening.
With any heavier convection, brief MVFR to IFR conditions may be
possible along with strong, gusty winds. Have tried to time out
the time window for convection to impact specific airports with
TEMPO groups this evening. After the storms are done late
tonight, skies will be partly to mostly cloudy with VFR ceilings
for the most part. TOL, CLE, and ERI may have some MVFR ceilings
move in by Friday morning for scattered out towards the end of
the TAF period. Winds will be south-southwesterly and gusty this
afternoon and evening up to 25 knots possible. Winds will
decrease later today and become more westerly by Friday morning
around 10 knots or less.

Outlook...Non-VFR possible in isolated to scattered
thunderstorms Thursday afternoon and again Friday afternoon
through Saturday morning. The better chance for thunderstorms
will be Friday night.

&&

.MARINE...
This afternoon, a line of strong to severe storms will move east
across Lake Erie, with the potential to locally enhance winds and
waves due to associated strong winds. Synoptically speaking, winds
will be from the south-southwest at 15-20 knots into the early
overnight hours, with locally higher winds possible in the open
waters. Have opted to not issue a Small Craft Advisory due to
offshore flow and the overall marginal winds outside of convection.
Late tonight and into Thursday, winds will become easterly at 10-15
knots which will persist through Friday night before shifting to
become more northerly into the start of next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Griffin
MARINE...Campbell
Hazardous weather outlook, Jul 26, 3:51 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
351 PM EDT Wed Jul 26 2023

OHZ003-006>009-013-018>020-272000-
Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Seneca-Huron-Medina-
351 PM EDT Wed Jul 26 2023

...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ014-017-021>023-027>033-036>038-047-089-PAZ002-003-272000-
Ashtabula Inland-Hancock-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Southern Erie-
351 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>147-162>167-272000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-
351 PM EDT Wed Jul 26 2023

...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-148-149-168-169-272000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
351 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>012-272000-
Lorain-Cuyahoga-Lake-
351 PM EDT Wed Jul 26 2023

...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-272000-
Northern Erie-
351 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Jul 26, 5:33 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
533 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     Tstm Wnd Gst     3 WNW Vermilion         41.43N 82.36W
07/26/2023  M69 MPH          LEZ145             OH   Mesonet

            Mesonet station XVRM Vermilion.

&&

MG
Local storm report, Jul 26, 5:34 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
534 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Tstm Wnd Gst     3 WNW Cleveland         41.50N 81.73W
07/26/2023  M55 MPH          LEZ146             OH   Mesonet

            Mesonet station XCLE Cleveland - Edgewater.

&&

MG
Local storm report, Jul 26, 5:37 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
537 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Tstm Wnd Dmg     3 W Huron               41.39N 82.62W
07/26/2023                   Erie               OH   911 Call Center

            Dispatch has received numerous calls for
            downed trees and wires in Erie County,
            especially north of the turnpike.

&&

JS
Local storm report, Jul 26, 5:38 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
538 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Tstm Wnd Dmg     1 SSE Holland           41.61N 83.71W
07/26/2023                   Lucas              OH   Broadcast Media

            Damage to a building on Airport Highway with
            power poles down.

&&

RC
Special weather statement, Jul 26, 5:41 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
541 PM EDT Wed Jul 26 2023

OHZ013-022-023-262300-
Geauga OH-Portage OH-Trumbull OH-
541 PM EDT Wed Jul 26 2023

...Strong thunderstorms will impact portions of Portage, Trumbull and
Geauga Counties through 700 PM EDT...

At 541 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Perry to Macedonia to near Medina. Movement was
southeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, Ravenna, Chardon, Kent, Niles, Tallmadge, Streetsboro,
Hubbard, Cortland, Newton Falls, Mogadore, South Russell, Lordstown,
Middlefield, Garrettsville, Kinsman, North Bloomfield, Burton, Mantua
and West Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.

&&

LAT...LON 4114 8052 4113 8099 4099 8100 4099 8139
      4142 8139 4142 8137 4145 8139 4157 8139
      4156 8101 4150 8100 4150 8052
TIME...MOT...LOC 2141Z 296DEG 31KT 4176 8117 4132 8148 4118 8193

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Garuckas
Local storm report, Jul 26, 5:49 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
549 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Gst     1 NNW Fairport Harbor   41.76N 81.28W
07/26/2023  M56 MPH          Lake               OH   Buoy

            Buoy station FAIO1 Fairport, OH.

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:50 PM EDTSevere Thunderstorm WarningCLELucas, Wood55 min
Jul 26, 3:06 PM EDTSpecial Marine WarningCLE114 min
Jul 26, 3:20 PM EDTSevere Thunderstorm WarningCLEOttawa70 min
Jul 26, 3:39 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca51 min
Jul 26, 3:42 PM EDTSevere Thunderstorm WarningCLELucas, Wood24 min
Jul 26, 3:56 PM EDTSpecial Marine WarningCLE2 hr
Jul 26, 4:00 PM EDTTornado WarningCLEErie, Ottawa12 min
Jul 26, 4:23 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca67 min
Jul 26, 4:45 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain75 min
Jul 26, 4:57 PM EDTSpecial Marine WarningCLE35 min
Jul 26, 5:06 PM EDTSpecial Marine WarningCLE114 min
Jul 26, 5:08 PM EDTSpecial Weather StatementCLEMedina, Summit52 min
Jul 26, 5:25 PM EDTSpecial Weather StatementCLELake50 min
Jul 26, 5:28 PM EDTSpecial Weather StatementCLEHuron32 min
Jul 26, 5:28 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake47 min
Jul 26, 5:41 PM EDTSpecial Weather StatementCLEGeauga, Portage, Trumbull79 min
Jul 26, 5:45 PM EDTSevere Thunderstorm WarningCLEAshtabula60 min
Jul 26, 5:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Huron, Lorain, Medina, Summit64 min
Jul 26, 6:28 PM EDTSpecial Weather StatementCLEAshland, Wayne32 min
Jul 26, 6:37 PM EDTSevere Thunderstorm WarningCLEAshtabula53 min
Jul 26, 6:54 PM EDTSpecial Weather StatementCLEWayne36 min
Jul 26, 6:57 PM EDTSpecial Marine WarningCLE19 min
Jul 26, 6:58 PM EDTSpecial Weather StatementCLEGeauga, Portage, Summit, Trumbull77 min
Jul 26, 7:25 PM EDTSevere Thunderstorm WarningCLEPortage28 min
Jul 26, 7:36 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull39 min
Jul 26, 7:49 PM EDTSevere Thunderstorm WarningCLETrumbull41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.